Leonid Rybnikov
Leonid Rybnikov
National Research University Higher School of Economics, Faculty of Mathematics and Institute for Information Transmission Prob
Подтвержден адрес электронной почты в домене hse.ru
НазваниеПроцитированоГод
Yangians and cohomology rings of Laumon spaces
B Feigin, M Finkelberg, A Negut, L Rybnikov
Selecta Mathematica 17 (3), 573-607, 2011
502011
A finite analog of the AGT relation I: finite W-algebras and quasimaps’ spaces
A Braverman, B Feigin, M Finkelberg, L Rybnikov
Communications in mathematical physics 308 (2), 457, 2011
462011
Opers with irregular singularity and spectra of the shift of argument subalgebra
B Feigin, E Frenkel, L Rybnikov
Duke Mathematical Journal 155 (2), 337-363, 2010
442010
The argument shift method and the Gaudin model
LG Rybnikov
Functional Analysis and Its Applications 40 (3), 188-199, 2006
322006
The argument shift method and the Gaudin model
LG Rybnikov
Functional Analysis and Its Applications 40 (3), 188-199, 2006
322006
The shift of invariants method and the Gaudin model
LG Rybnikov
Funct. Anal. Appl 40 (3), 188-199, 2006
262006
Quantization of Drinfeld Zastava in type
M Finkelberg, L Rybnikov
Journal of the European Mathematical Society 16 (2), 235-271, 2014
172014
Gelfand–Tsetlin algebras and cohomology rings of Laumon spaces
B Feigin, M Finkelberg, I Frenkel, L Rybnikov
Selecta Mathematica 17 (2), 337-361, 2011
172011
Quantization of Drinfeld Zastava in type A
M Finkelberg, L Rybnikov
arXiv preprint arXiv:1009.0676, 2010
172010
Скорость восприятия
АЛ АЛЮШИН, ЕН КНЯЗЕВА
Вопросы философии, 135-148, 2004
162004
Comultiplication for shifted Yangians and quantum open Toda lattice
M Finkelberg, J Kamnitzer, K Pham, L Rybnikov, A Weekes
Advances in Mathematics 327, 349-389, 2018
132018
Limits of Gaudin algebras, quantization of bending flows, Jucys–Murphy elements and Gelfand–Tsetlin bases
A Chervov, G Falqui, L Rybnikov
Letters in mathematical physics 91 (2), 129-150, 2010
132010
Uniqueness of higher Gaudin hamiltonians
LG Rybnikov
Reports on Mathematical Physics 61 (2), 247-252, 2008
122008
On the commutativity of weakly commutative Riemannian homogeneous spaces
LG Rybnikov
Functional Analysis and Its Applications 37 (2), 114-122, 2003
122003
A proof of the Gaudin Bethe Ansatz conjecture
L Rybnikov
arXiv preprint arXiv:1608.04625, 2016
102016
Centralizers of certain quadratic elements in Poisson-Lie algebras and the method of translation of invariants
LG Rybnikov
Russian Mathematical Surveys 60 (2), 367-369, 2005
102005
Centralizers of certain quadratic elements in Poisson-Lie algebras and the method of translation of invariants
LG Rybnikov
Russian Mathematical Surveys 60 (2), 367-369, 2005
102005
Cactus group and monodromy of Bethe vectors
L Rybnikov
International Mathematics Research Notices 2018 (1), 202-235, 2016
92016
Limits of Gaudin Systems: Classical and Quantum Cases
A Chervov, G Falqui, L Rybnikov
arXiv preprint arXiv:0903.1604, 2009
72009
Limits of Gaudin Systems: Classical and Quantum Cases
A Chervov, G Falqui, L Rybnikov
arXiv preprint arXiv:0903.1604, 2009
72009
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20